# SDR REXA2015111101055

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 18,878 hours, 12,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER FLASH LIGHT NOT BLINKING & DOES NOT WORK.  R & R AFT CABIN EMER FLASHLIGHT IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.  PN ON & OFF P2-07-0001-214.
